# SDR CALA2025052104878

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 737-8
- Aircraft serial: 67581
- Aircraft time: 5,787 hours, 2,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2R AFT DOORSLIDE GAUGE SHOWING RED INSPECTED 2R ESPACE SLIDE PACK INFLATION CYLINDER IAW AMM 25-66-01. NOT MORE THAN ONE NEEDLE WIDTH TO THE RIGHT OF THE GO BAND (GREEN).
